# SDR REXA2017011400045

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 8,014 hours, 5,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT NEXT TO MAIN CABIN DOOR IS INOPERATIVE.  REMOVED & REPLACED THE FWD FA FLASHLIGHT BATTERY IAW CMM 25-60-02.
